Join the conversation by sharing your thoughts and key takeaways from the conference on social media using #UMNWLC.

Time Event Location
7:30 a.m. Continental Breakfast & Registration Opens Atrium
8:30-9:30 a.m.

OPENING SESSION
Welcome and Morning Keynote by Cindy Solomon
CEO, Cindy Solomon & Associates, Inc.

3M Auditorium
9:30-9:45 a.m. Break (15 min.)
9:45-10:45 a.m. BREAKOUT SESSION 1 Various Rooms (refer to program)
10:45-11:00 a.m. Break (15 min.)
11:00 a.m.-12:00 p.m. BREAKOUT SESSION 2 Various Rooms (refer to program)
12:00-1:00 p.m.

Networking Lunch

Atrium
1:00-2:00 p.m. BREAKOUT SESSION 3 Various Rooms (refer to program)
2:00-2:10 p.m. Break (10 min.)
2:10-3:00 p.m.

INSIDE THE BOARDROOM™
Beth Ford
Group Executive Vice President and COO, Land O’Lakes

Sri Zaheer
Dean, Carlson School of Management
Elmer L. Andersen Chair in Global Corporate Social Responsibility

3M Auditorium
3:00-4:30 p.m. Networking Reception Atrium